# SDR MASA2023102000013

- Difficulty date: October 20, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 150005
- Aircraft time: 45,230 hours, 35,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERG LIGHT INOP- MEL/SPLICED BROKEN WIRE ON AFT CEILING EMERG LIGHT
-
